Volume 18, issue 2 (2018)

Recent Issues

Volume 18
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
A motivic Grothendieck–Teichmüller group
635

Ismaël Soudères

Stable presentation length of $3$–manifold groups
687

Ken’ichi Yoshida

Incomplete Tambara functors
723

Andrew J Blumberg and Michael A Hill

Identifying lens spaces in polynomial time
767

Greg Kuperberg

A combinatorial description of topological complexity for finite spaces
779

Kohei Tanaka

Moduli of formal $A$–modules under change of $A$
797

Andrew Salch

Topologically slice knots that are not smoothly slice in any definite $4$–manifold
827

Kouki Sato

Topological complexity of $n$ points on a tree
839

Steven Scheirer

$\Gamma\mkern-1.5mu$–structures and symmetric spaces
877

Bernhard Hanke and Peter Quast

Conformal nets IV: The $3$-category
897

Arthur Bartels, Christopher L Douglas and André Henriques

A characterization of quaternionic Kleinian groups in dimension $2$ with complex trace fields
957

Sungwoon Kim and Joonhyung Kim

Relative $2\mskip-1mu$–Segal spaces
975

Matthew B Young

Outer actions of $\mathrm{Out}(F_n)$ on small right-angled Artin groups
1041

Dawid Kielak

Quasi-invariant measures for some amenable groups acting on the line
1067

Nancy Guelman and Cristóbal Rivas

Nonfillable Legendrian knots in the $3$–sphere
1077

Tolga Etgü

Taut branched surfaces from veering triangulations
1089

Michael Landry

Topological equivalences of E-infinity differential graded algebras
1115

Haldun Özgür Bayındır

A rank inequality for the annular Khovanov homology of $2\mskip-1.5mu$–periodic links
1147

Melissa Zhang

Euler characteristics and actions of automorphism groups of free groups
1195

Shengkui Ye

The spectrum for commutative complex $K$–theory
1205

Simon Philipp Gritschacher

Corrigendum to the article The simplicial boundary of a CAT(0) cube complex
1251

Mark F Hagen

Correction to the article Preorientations of the derived motivic multiplicative group
1257

Jens Hornbostel